Website not available

The website is available only if JavaScript is enabled and if it is supported by a modern browser.

Tested browsers:

Università della Svizzera italiana University Library Lugano

University Library Lugano



Dettagli ricerca: Category = 92
Filters:
Filters: none
Result: 51 - 60 of 593 records
  • Category
    Mathematics
    ISSN
    1259-1734, 2118-7436, 0246-1501, 0249-7042, 0069-472X
    Total availability
    1994 -

    Specific availability
    DOAJ Directory of Open Access Journals
    1994 -

    Language(s)
    FRE
    Frequency
    Semi-annually

    Variants of the title
    Former titles
    Universite de Clermont-Ferrand II. Annales Scientifiques. Serie Probabilites et Applications (0246-1501)
    Universite de Clermont-Ferrand II. Annales. Serie Mathematiques (0249-7042)
    Universite de Clermont. Faculte des Sciences. Annales. Serie Mathematiques (0069-472X)
    Alternate editions
    Online (2118-7436)

    Titles from other sources
    • Annales mathématiques Blaise Pascal
  • Category
    Mathematics
    ISSN
    2300-133X, 2081-545X
    Total availability
    2004 -

    Specific availability
    DOAJ Directory of Open Access Journals
    2004 -

    Editor
    Sciendo
    Parent editor
    Walter\de Gruyter GmbH
    Language(s)
    ENG
    Frequency
    Semi-annually

    Variants of the title
    Alternate editions
    Print (2081-545X)

    Titles from other sources
    • Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica
  • Category
    Mathematics
    ISSN
    0373-3114, 1618-1891, 1827-5656
    Total availability
    1898 - 1922 ; 1997 -

    Specific availability
    Springer Standard Collection
    1997 -
    Springer Journals (Swiss National Licence)
    Vol. 1, Nr. 1 (1898) - Vol. 31, Nr. 1 (1922)

    Editor
    Springer
    Parent editor
    Springer Nature
    Language(s)
    ENG
    Frequency
    Quarterly

    Variants of the title
    Former titles
    Annali di Scienze Matematiche e Fisiche (1827-5656)
    Alternate editions
    Online (1618-1891)

    Titles from other sources
    • Annali di Matematica Pura ed Applicata (1923 -)
  • Category
    Mathematics
    ISSN
    1050-5164, 2168-8737
    Total availability
    1991 - 2017

    Specific availability
    JSTOR Arts and Sciences I
    Vol. 1, Nr. 1 (1991) - [Esclusi gli ultimi 4 anni]

    Language(s)
    ENG
    Frequency
    Bi-monthly

    Variants of the title
    Alternate editions
    Online (2168-8737)

    Titles from other sources
    • The Annals of Applied Probability
  • Peer reviewed
    Category
    Mathematics
    ISSN
    0218-0006, 0219-3094
    Total availability
    1997 -

    Specific availability
    Springer Standard Collection
    Vol. 1, Nr. 1 (1997) -
    Springer Journals (Swiss National Licence)
    Vol. 8, Nr. 4 (2005) - 2015

    Editor
    Birkhaeuser Science
    Parent editor
    Springer
    Language(s)
    ENG
    Frequency
    Quarterly

    Variants of the title
    Alternate editions
    Online (0219-3094)
  • Category
    Mathematics
    ISSN
    0232-704X, 1572-9060
    Total availability
    1983 -

    Specific availability
    Springer Standard Collection
    1997 -
    ABI/INFORM Global
    19990201 - [Escluso l'ultimo anno]
    Springer Journals (Swiss National Licence)
    Vol. 1, Nr. 1 (1983) - 2015

    Editor
    Springer Netherlands
    Parent editor
    Springer Nature
    Language(s)
    ENG

    Variants of the title
    Alternate editions
    Online (1572-9060)
  • Category
    Mathematics
    ISSN
    0003-486X, 1939-8980, 0741-7918, 2326-4020
    Total availability
    1874 - 2015

    Specific availability
    JSTOR Arts and Sciences I
    Vol. 1, Nr. 1 (1874) - Vol. 10, Nr. 6 (1883)
    Vol. 1, Nr. 1 (1884) - [Esclusi gli ultimi 6 anni]

    Language(s)
    ENG
    Frequency
    Bi-monthly

    Variants of the title
    Former titles
    TheAnalyst (0741-7918)
    Alternate editions
    Online (1939-8980)

    Titles from other sources
    • The Analyst
  • Peer reviewed
    Category
    Mathematics
    ISSN
    0091-1798, 2168-894X, 0003-4851, 2168-8990
    Call number
    PER 791 [C 519 ANN PRO]
    Total availability
    1930 -

    Specific availability
    JSTOR Arts and Sciences I
    Vol. 1, Nr. 1 (1930) - Vol. 43, Nr. 6 (1972)
    Vol. 1, Nr. 1 (1973) - [Esclusi gli ultimi 4 anni]
    Project Euclid Complete
    1973 -
    Paper collection
    Vol. 29, no. 1 (2001)-vol. 39, no. 6 (2011)

    Language(s)
    ENG
    Frequency
    Bi-monthly

    Variants of the title
    Former titles
    Annals of Mathematical Statistics (0003-4851)
    Alternate editions
    Online (2168-894X)

    Titles from other sources
    • The Annals of Mathematical Statistics
    • The annals of probability. - Hayward : Institute of Mathematical statistics, 1973- .
    • The Annals of Probability
  • Category
    Mathematics
    ISSN
    0168-0072, 1873-2461, 0003-4843
    Total availability
    1983 -

    Specific availability
    Elsevier ScienceDirect Journals
    Vol. 24, Nr. 1 (1983) -

    Editor
    Elsevier BV
    Parent editor
    Elsevier Science & Technology
    Language(s)
    ENG

    Variants of the title
    Former titles
    Annals of Mathematical Logic (0003-4843)
    Alternate editions
    Online (1873-2461)
  • Peer reviewed
    Category
    Mathematics
    ISSN
    0090-5364, 2168-8966, 0003-4851
    Call number
    PER 792 [C 519.5 ANN STA]
    Total availability
    1973 -

    Specific availability
    JSTOR Arts and Sciences I
    Vol. 1, Nr. 1 (1973) - [Esclusi gli ultimi 4 anni]
    Project Euclid Complete
    1973 -
    Paper collection
    Vol. 29, no. 1 (2001)-vol. 33, no. 1 (2005) ; vol. 33, no. 3 (2005)-vol. 44, no. 3 (2016)

    Language(s)
    ENG
    Frequency
    Bi-monthly

    Variants of the title
    Former titles
    Annals of Mathematical Statistics (0003-4851)
    Alternate editions
    Online (2168-8966)

    Titles from other sources
    • The annals of statistics / Institute of mathematical statistics. - Hayward, CA : Institute of Mathematical statistics, 1973- .
    • The Annals of Statistics